# SDR AALA202308115556

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 62,279 hours, 25,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR HOOK LOOSE. MAINTENANCE ADJUSTED THE GIRT BAR RETAINIER CLIP PER AMM 25-66-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
